| Model Number |
TJF-Q190V |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
During inspection of the duodenovideoscope, chipping of the adhesive around the objective lens and the light guide lens was observed.There was no patient involvement.
Additional Manufacturer Narrative
Date of event is unknown, additional information will be provided if available.Based on the final investigation of the device, the initial evaluation findings were confirmed.A root cause could not be identified.Based on the results of the investigation, the most probable cause of the malfunctions is traced to component failure.Olympus will continue to monitor the field performance of this device.Should any additional relevant information become available, a supplemental report will be submitted.